A note on the dimension of the ring of entire functions.
Collectanea mathematica, Tome 20 (1969) no. 1
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{CLTM_1969_1969_1_a0,
author = {Enochs, Edgar},
title = {A note on the dimension of the ring of entire functions.},
journal = {Collectanea mathematica},
pages = {3-3},
year = {1969},
volume = {20},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CLTM_1969_1969_1_a0/}
}
Enochs, Edgar. A note on the dimension of the ring of entire functions.. Collectanea mathematica, Tome 20 (1969) no. 1. http://geodesic.mathdoc.fr/item/CLTM_1969_1969_1_a0/